# SDR CA961230006

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose & Rt Main
- Stage of operation: AP
- Nature of condition: G, O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED WITH RIGHT MAIN LANDING GEAR AND NOSE LANDING GEAR IN THE RETRACT POSITION. LEFT MAIN WAS DOWN AND LOCKED.
